MAUDE Adverse Event Report: DEPUY MITEK LLC US 4.5 HEALIX TI 3SUTURE ANC W/OC; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US 4.5 HEALIX TI 3SUTURE ANC W/OC; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222271
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the healthcare professional through clinical research report for clinical evidence on safety and performance of the product healix ti with orthocord device that postoperatively to an achilles tendon repair of the left ankle performed on (b)(6) 2019, it was observed that the patient had postoperative anchor migration, breakage or loosening on (b)(6) 2019.According to the report, the patient had a reoperation on (b)(6) 2019 due to re-tear of achilles tendon.The current status of the patient was unknown.No additional information was provided.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).The lot number was unknown.The lot number was unknown; therefore, the expiration date and manufacture date were unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary = the complaint device is not being returned, it was implanted in the patient, therefore unavailable for a physical evaluation.This complaint file was opened to document complaints derived through a journal article review.The journal article review indicated depuy mitek product failure(s).Multiple attempts were done to obtain more information from the author, however, no response was received.It is unknown if complaints derived from this journal article were previously reported and documented in the depuy mitek complaint system at the time of occurrence as no product code/lot number information was provided to perform the search.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported problem.Since no lot number was provided, a manufacturing record evaluation or sterile load review could not be conducted.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
4.5 HEALIX TI 3SUTURE ANC W/OC
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6013142063
MDR Report Key13337940
Report Number1221934-2022-00279
Device Sequence Number3787011
Product Code HWC
UDI-Device Identifier10886705008162
UDI-Public10886705008162
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K082282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number222271
Device Catalogue Number222271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer01/25/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale